# SDR AWXA9900076

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Worn
- Location: Bs 867-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, DAMAGED FLOORBEAM STRINGER 18L UNDER FLOORBEAMS 887 TO 907 HAS A HOLE WORN BY A LOOSE CONNECTOR.  REMOVED AND REPLACED STRINGER SECTION IAW 53-10-03 REPAIR WAS INSTALLED FROM FS 867-907 SPLICED IN AT STA 877.  REPAIR PARTS MADE FROM 7075-T6 .040 FOR CHANNEL, BAC 1498-156 7075-T6 .032 FOR STRINGER, 7075-T6 .040 FOR ANGLES.
